MathSciNet Relay Station
MathSciNet bibliographic data
MR356097 (50 #8568) 57D85
Wheeler, E. R. The oriented bordism of $Z\sb{2\sp{k}}$ actions. Trans. Amer. Math. Soc. 199 (1974), 113–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement